# SDR 2005FA0001260

- Difficulty date: August 22, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N7546F
- Make and model: Bbavia 7KCAB
- Aircraft serial: 28770
- Engine: Lyc IO320*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Crankcase
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE LINE B-NUT AT GEAR CASE LOST TORQUE AND THE ENGINE LOST ALL OIL.  LACK OF LUBRICATION CAUSED FAILURE OF THE NR2 CONNECTING ROD BEARING.  (K)
